Crestor User Reviews

Crestor - User Reviews

Crestor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Crestor sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 Female on Treatment for 1-6 months (Patient) Published: October 23

I began taking Crestor (10 mg) in June. My cholesterol level dropped from 235 to 135 in four months. However, I began experiencing hip and knee pain. It became painful to walk, and the pain was so great I was having difficulty sleeping a night. Aleve and Tylenol Arthritis didn't totally eliminate the pain. Overall, my quality of life has been significantly effected. My doctor also takes Crestor and told me he didn't think my experience was due to the drug. He is currently testing me for arthritis. However, after reading the reviews on WEB MD, I am 95% certain my effects are die to the drugs. I will stop the drug today. Thank you to those who posted and explained their experience. I will try to lower my cholesterol via diet, exercise, and perhaps some natural remedies.

Related Reading: knee pain | Tylenol | Arthritis

Comment from: Sufferer, 45-54 Female on Treatment for 1-6 months (Patient) Published: October 19

READ THIS REVIEW. Within 3-4 weeks I developed unusual sensations in my thighs which woke me up at night - like a million ants were crawling, like electricity was running through them, or like they were vibrating. Through the day I would be fine, and at night I would fall asleep fine. But after a few hours of sleep I would wake up with that sensation and need to massage my legs, hold them up in the air or do leg exercises to try to make the sensation go away. These steps provided some relief, but usually only during such activity. Eventually, after 2 hours of tossing- turning-massaging-walking etc., I would eventully fall back to sleep due to pure exhaustion. I decided to stop taking the drug without consulting my doctor. I was off it for 3 days and noticed no change in these sensation when I had to see him again. He assured my it was not a side effect from crestor so he recommended I see a sleep specialist for restless leg syndrome. I resumed crestor, and the sensation got progressively worse. First I would sleep 5 hours than wake up with that sensation and be tossing-turning-exercising for 2 hours. Then I would only sleep 4 hours. Then 3. Then 2. Soon, I was only sleeping 3 hours a day - 1.5 hours sleep, then wake up and do my toss-turn-massage-exercise for 2 hours, sleep 1.5 hours, toss-turn-massage-exercise for 2 hours, then it was time to go to work. Misery! I went to ER and they gave me sleeping pills and said it may be a problem with my thyroid. I was put on meds for RLS - which did not work. I eventually was sent to a neurologist, and after 3 MRI's, an EMG, a thyroid panel, numerous RLS meds, and various nerve meds, she said it was a side effect from crestor. Within 7 days I was able to sleep 6 hours without a problem. Wish I had stopped it earlier! ALWAYS get multiple opinions from doctors - they are capable of a misdiagnosis. Know your body and your symptoms and seek to make correlations between meds, diets, etc. Research things yourself, like here at weMD

Related Reading: sleep | restless leg syndrome

Comment from: pb, 55-64 on Treatment for 2-5 years (Patient) Published: May 08

I have been on crestor 5mg for about 3 yrs. I first noticed hip pain after excercise and middle of the night leg cramps. I stopped taking it around 3 months ago because of extreme hip pain. I can hardly get off the stool. I must stop and rest when on a short walk. The extreme hip pain has subsided somewhat but not enough to be able to enjoy a walk or even due my housework. I wish I would have paid more attention to what my body was screaming. I pray that this pain will go away but I am very concerned. I know my doctor will want to tests. But I know crestor it the villian. What can we do to stop this?

Comment from: phgowland, 55-64 on Treatment for 10+ years (Patient) Published: July 26

After taking Crestor 10mg for 3yrs with only occasional leg cramps, I had a really bad experience with the leg cramps becoming serve. It then moved to foot cramps, & muscle pain in my arms,back,neck,&jaw. Went to Dr who felt it was not the Crestor but a cirrculation problem. I felt like I was having a stroke & had a CAT scan on my brain-negative. Went to cardiologist on as pain was in jaw. Stress test-negative-said heart/cirrculation was fine. Took myself off Crestor 7 days into this and felt better but still have bad days. Cardiologist advised to take Cholestoff-an over-the-counter medication that has all the benefits of a statin and supposedly none of the side-effects and stay off statins! I am certainly going to give it a try. The public needs and has the right to know that alternatives to these potentially dangerous statin drugs exist.

Related Reading: stroke | Stress

Comment from: Maria, 35-44 on Treatment for 1-6 months (Patient) Published: January 31

I have just written a comment earlier today but after reading the reviews I wanted to add alittle more to my situation. My side effects and continuing issues are: edema in my lower extremedies, constant muscle spasms in my legs, confusion, lack of focus, unable to multi-task,dizziness, pain in hips more often then not, trouble sleeping, equalibrium is off, snapping bones but not braking,nervousness and anxiuosness,higher blood pressure,fluid retention in my ankles and feet and sometimes around my eyes,sinus irritation, numbness and tingling. I have worked 40 hrs a week since I was 18!!!! I am 39 now and on long term disability as a result of my issues. I'm LUCKY if I get out of my house once a week!!! As I said in the note I wrote earlier, I took the Crestor for 5months before stopping and all the side effects are still with me. Do the Dr's really follow the FDA instruction????? Mine didnt as I never was told anything about this drug(we put our lives in our Dr's hands). Then I rementioned it to the Dr and he said its not from crestor. If this doesnt sound like Rhabdomyolysis!! If you dont know what it is, look it up..as I strongly encourage everyone to read about what can happen with CRESTOR. Thanks for reading and my email adress is in the prior note from today if you want to respond. Maria Bessette

Related Reading: edema | muscle spasms | dizziness


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations